Order Article Reprints
Journal: Symmetry, 2025
Volume: 17
Number: 1144
Article:
Studying Homoclinic Chaos in a Class of Piecewise Smooth Oscillators: Melnikov’s Approach, Symmetry Results, Simulations and Applications to Generating Antenna Factors Using Approximation and Optimization Techniques
Authors:
by
Nikolay Kyurkchiev, Tsvetelin Zaevski, Anton Iliev, Vesselin Kyurkchiev and Asen Rahnev
Link:
https://www.mdpi.com/2073-8994/17/7/1144
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.